MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG POSTLIP TRIAL 10MM SZ3; KNEE INSTRUMENT

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIG POSTLIP TRIAL 10MM SZ3; KNEE INSTRUMENT
Catalog Number 961241
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dan did a pfc today- during the case small pieces came off the above insert- please can you send us a replacement trial insert.Flossy also mentioned that one of our sets is also missing a black patella trial.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: conclusion and justification status: the complaint states (b)(6) did a pfc today- during the case small pieces came off the above insert- please can you send us a replacement trial insert.The device was reviewed by bioengineering and a report was received stating; the arc indents appear to have been made by the drill guide holes on the femoral trial component.However there is not enough information to confirm this assumption.The cause of the markings on the edge is undetermined due to lack of information.However they should not be there through normal use of the tibial insert trial.The scratches that can be seen on the condyles of the trial insert are most likely caused due to debris in the joint space.However there is not enough information to confirm this.Conclusion: the root cause of this complaint is undetermined due to lack of information.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.If further information is received the complaint shall be reopened and investigated further.Post market surveillance is per sep 419.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
There is no new information to report at this time.Per fda request, this follow-up is being submitted to fill the gap in follow-up sequence numbers.

Brand Name
PFCSIG POSTLIP TRIAL 10MM SZ3
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
Manufacturer Contact
chad gibson
700 orthopaedic dr.
warsaw, IN 46582
5743725905
MDR Report Key7117386
Report Number1818910-2017-51688
Device Sequence Number16433171
Product Code LXH
UDI-Device Identifier10603295236252
UDI-Public10603295236252
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961241
Device Lot NumberTP412693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date04/24/2025
Date Device Manufactured08/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown